Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 59, NWS Houston/Galveston, TX

June 2, 20164 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 2, 2016, 6:54 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 6:54 PM CDT (23:54 UTC)
Expired
Jun 2, 2016, 10:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 21 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1712 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

781 
WGUS54 KHGX 022354
FFWHGX
TXC039-157-167-201-030300-
/O.NEW.KHGX.FF.W.0059.160602T2354Z-160603T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
654 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  EASTERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 1000 PM CDT

* AT 652 PM CDT...GAUGE REPORTS INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND HALF INCHES OF
  RAIN HAVE ALREADY FALLEN OVER PARTS OF THE AREA. FLASH FLOODING IS
  ONGOING AND WILL CONTINUE TO WORSEN. NUMEROUS ROADS HAVE BEEN
  REPORTED TO BE FLOODED AND SOME ARE IMPASSABLE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTERN PASADENA...PEARLAND...LEAGUE CITY...TEXAS CITY...FRIENDSWOOD...
  ALVIN...DICKINSON...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY PLACE...
  LA MARQUE...SANTA FE...GALENA PARK...JACINTO CITY...WEBSTER...HITCHCOCK...
  MANVEL...KEMAH...ASTRODOME AREA AND CLEAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE YOUR CAR INTO FLOODED ROADWAYS!

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 2991 9502 2964 9523 2955 9503 2936 9503
      2947 9540 2967 9552

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 6:24 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 2, 6:24 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
624 PM CDT THU JUN 2 2016

.AVIATION...
The upper low was nearing Hondo at 6 pm, and should continue
meandering slowly eastward. This will keep the terminal sites
under favorable airmass for shower and thunderstorm development
through the next 24 hours.

Most confident with the first 4 to 6 hours. Area of moisture
convergence will keep storms over KIAH, KHOU, and KSGR through at
least mid evening. Also expect KLBX, KGLS, and KCXO to have good
chances for thunderstorms.

Most areas will likely see another round of storms overnight
tonight and then Friday afternoon.

Expect IFR to MVFR conditions in the areas of storms through the
period.

40

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT THU JUN 2 2016/

DISCUSSION...
Flash flood watch extended through Saturday afternoon.

Upper low spinning away west of SAT with s/w reaching CRP to EWX
at 20z. Scattered showers and thunderstorms developing across the
area forming small lines and moving northeast with the mean
7-500mb flow. Belt of convergence seen in the observations from
near SAT to Eagle Lake to Houston to Groveton and this should be
active area through early evening. A second area will likely
develop close to the coast and over the Gulf waters as s/w tracks
across the area this evening. Will be keeping an eye on the upper
low track as it nears the area toward morning and may undergo a
warm core rain event...that would probably only impact the NW
counties.

The region remains in a very favorable area for showers and
thunderstorms with heavy rainfall Friday as upper low stalls and
begins to retrograde while filling. Low level flow backs slightly
and the region will probably see scattered to numerous showers and
thunderstorms Friday and late Friday night/Saturday morning.
Frontal boundary sagging south Saturday through the area will also
probably become a focus for showers and thunderstorms with
widespread coverage. Overall widespread 2 to 3 inches amount with
localized areas of 4 to 8 inches will be possible. If a warm core
event evolves then the rainfall totals will likely need to be
adjusted upwards. Still to early to pinpoint if that scenario will
develop over the area though.

Dry air spreads into the region from the north Sunday and rain
chances should taper off quickly from north to south and by Monday
afternoon will only carry 20 pops for the coast in deference to
the ECMWF. Monday through Wednesday may be relatively dry.

45

MARINE...
The thunderstorm complex that has been moving across the coastal
waters for much of the day has all but shifted east of the Upper
Texas coast this afternoon. However, additional showers and
thunderstorms are expected in the wake of this line this afternoon
and evening as a disturbance pushes northeast out of South Texas and
already seeing some development occurring along the Texas Coastal
Bend. With the main upper level storm system that is responsible for
this activity hanging up over Texas, periods of showers and
thunderstorms are expected through the remainder of the weekend as
additional disturbances approach the coastal waters. Locally higher
winds and waves will be possible in any thunderstorm activity, as
well as visibilities reduced to 1 NM or less. Improving conditions
are expected by the end of the weekend as a weak cold front
approaches into the coastal waters, with light offshore flow
persisting into the beginning of next week.

Huffman

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      68  80  67  80  67 /  80  80  70  70  40
Houston (IAH)              69  82  69  82  68 /  70  80  60  70  50
Galveston (GLS)            74  81  75  82  74 /  80  80  90  70  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday evening FOR THE FOLLOWING
     ZONES: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
     FOR THE FOLLOWING ZONES: Coastal waters from High Island to
     Freeport out 20 NM...Waters from High Island to Freeport
     from 20 to 60 NM.

&&

Discussion...43
Aviation/Marine...40
Hazardous weather outlook, Jun 2, 7:15 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 AM CDT THU JUN 2 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-031215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
715 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE COMING AROUND AN APPROACHING WESTERN
UPPER LOW...COUPLED WITH DEEP MOISTURE AND FAVORABLE UPPER LEVEL
WINDS...WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN WITHIN
PASSING THUNDERSTORMS. AREAWIDE RAINFALL TOTALS WILL AVERAGE
BETWEEN 1 AND 3 INCHES...BUT THERE WILL BE ISOLATED TOTALS THAT
EXCEED 5 TO 6 INCHES. HOURLY RAINFALL RATES OF 2 INCHES WILL
LIKELY CREATE...OR RE INTRODUCE...FLASH FLOODING. A SECONDARY
THREAT WILL BE STORM WINDS GREATER THAN 30 MPH IN GUST. WINDS OF
THIS MAGNITUDE MAY TOPPLE TREES PER THE ONGOING SATURATED NATURE
OF REGIONAL SOILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A UPPER LOW WILL MOVE OVER THE REGION FRIDAY AND THIS WILL CREATE
ENOUGH INSTABILITY WITHIN A DEEPLY MOIST ENVIRONMENT TO REGENERATE
PERIODS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 1 TO 3
INCHES WILL BE POSSIBLE ONCE AGAIN...WITH LOCALIZED AMOUNTS OF
GREATER THAN 4 INCHES. FLOODING AND WINDS WILL AGAIN BE THE MAIN
THREAT THROUGH SATURDAY.

A POSSIBLE FRONTAL BOUNDARY SLOWLY SAGGING INTO THE AREA LATER THIS
WEEKEND MAY PROVIDE ADDITIONAL NEAR COASTAL FOCUS FOR CONTINUED DAILY
PRECIPITATION INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE AWARE OF SEVERE WEATHER OCCURRENCES...FROM HIGH
RAINFALL RATES LEADING TO FLOODING TO DAMAGING WIND AND POSSIBLY ISOLATED
TORNADOES TODAY THROUGH THE WEEKEND.

In the hours before

Special weather statement, Jun 2, 3:38 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 PM CDT THU JUN 2 2016

TXZ164-177>179-199-022130-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
338 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN WALKER...SAN JACINTO...
NORTH CENTRAL MONTGOMERY...SOUTHWESTERN POLK AND SOUTHERN TRINITY
COUNTIES THROUGH 430 PM CDT...

AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CONROE...WILLIS...LIVINGSTON...PANORAMA VILLAGE...ONALASKA...
CUT AND SHOOT...NEW WAVERLY...COLDSPRING...POINT BLANK...GOODRICH...LAKE
LIVINGSTON STATE PARK...WEST LIVINGSTON...EVERGREEN AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3033 9542 3046 9557 3084 9520 3077 9492
      3055 9494
TIME...MOT...LOC 2037Z 234DEG 24KT 3046 9541

HUFFMAN
Special weather statement, Jun 2, 5:38 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
538 PM CDT THU JUN 2 2016

TXZ200-213-214-238-022330-
HARRIS TX-GALVESTON TX-CHAMBERS TX-LIBERTY TX-
538 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN HARRIS...SOUTHEASTERN
LIBERTY...NORTHWESTERN GALVESTON AND NORTHWESTERN CHAMBERS COUNTIES
THROUGH 630 PM CDT...

AT 537 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BAYTOWN TO TAYLOR LAKE VILLAGE. MOVEMENT
WAS EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...NORTHEASTERN LEAGUE CITY...BAYTOWN...LA PORTE...
DEER PARK...SEABROOK...WEBSTER...BEACH CITY...KEMAH...HIGHLANDS...EASTERN
CLEAR LAKE...CHANNELVIEW...NASSAU BAY...MONT BELVIEU...TAYLOR LAKE
VILLAGE...EL LAGO...SHOREACRES...OLD RIVER-WINFREE...CLEAR LAKE SHORES
AND COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2946 9481 2951 9514 2982 9508 2990 9471
TIME...MOT...LOC 2237Z 267DEG 8KT 2975 9501 2959 9505
Special weather statement, Jun 2, 5:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 PM CDT THU JUN 2 2016

TXZ213-214-022330-
CHAMBERS TX-HARRIS TX-
549 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS WEST CENTRAL CHAMBERS AND SOUTHEASTERN
HARRIS COUNTIES THROUGH 630 PM CDT...

AT 549 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LA PORTE TO PASADENA. MOVEMENT WAS EAST AT 10
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL
AS FUNNEL CLOUDS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PASADENA...SOUTHERN BAYTOWN...LA PORTE...SEABROOK...BEACH
CITY...CLEAR LAKE...TAYLOR LAKE VILLAGE...EL LAGO...SHOREACRES AND
MORGAN'S POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2973 9488 2956 9492 2958 9512 2972 9507
TIME...MOT...LOC 2249Z 278DEG 8KT 2965 9503 2959 9506
Special weather statement, Jun 2, 6:01 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 PM CDT THU JUN 2 2016

TXZ226-227-237-030000-
BRAZORIA TX-WHARTON TX-FORT BEND TX-
601 PM CDT THU JUN 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WHARTON...NORTHWESTERN
BRAZORIA AND FORT BEND COUNTIES THROUGH 700 PM CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KENDLETON TO NEAR NEEDVILLE TO 6 MILES
SOUTHWEST OF BRAZOS BEND STATE PARK. MOVEMENT WAS NORTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...SOUTHERN MISSOURI CITY...ROSENBERG...RICHMOND...WHARTON...
PECAN GROVE...FIRST COLONY...FRESNO...NEEDVILLE...EAST BERNARD...IOWA
COLONY...HOLIDAY LAKES...PLEAK...FAIRCHILDS...BEASLEY...KENDLETON...
ORCHARD...BONNEY...THOMPSONS AND BRAZOS BEND STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2958 9613 2966 9565 2952 9548 2924 9541
      2916 9563 2929 9589 2927 9610
TIME...MOT...LOC 2300Z 188DEG 10KT 2936 9601 2939 9588 2928 9569

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:17 PM CDTAreal Flood AdvisoryHGXColorado, Wharton58 min
Jun 1, 8:18 PM CDTRiver Flood WarningHGXHarris, Montgomery39 hr
Jun 1, 8:23 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 8:26 PM CDTFlash Flood WarningHGXHarris, Montgomery2 hr
Jun 1, 8:30 PM CDTRiver Flood WarningHGXHarris39 hr
Jun 1, 9:08 PM CDTRiver Flood WarningHGXHarris13 hr
Jun 1, 9:16 PM CDTSpecial Weather StatementHGXLiberty44 min
Jun 1, 9:26 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty2 hr
Jun 1, 9:44 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty91 min
Jun 1, 11:03 PM CDTAreal Flood AdvisoryHGXChambers, Harris57 min
Jun 2, 6:49 AM CDTAreal Flood AdvisoryHGXMontgomery116 min
Jun 2, 7:19 AM CDTSpecial Marine WarningHGX86 min
Jun 2, 7:38 AM CDTRiver Flood WarningHGXHarris4 days
Jun 2, 8:31 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
Jun 2, 8:54 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton4 days
Jun 2, 8:54 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton24 hr
Jun 2, 8:58 AM CDTRiver Flood WarningHGXMontgomery65 hr
Jun 2, 9:29 AM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Jun 2, 9:38 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery3 hr
Jun 2, 10:20 AM CDTSpecial Marine WarningHGX115 min
Jun 2, 10:20 AM CDTSpecial Weather StatementHGXSan Jacinto40 min
Jun 2, 10:32 AM CDTSpecial Weather StatementHGXChambers43 min
Jun 2, 10:37 AM CDTSpecial Marine WarningHGX23 min
Jun 2, 11:12 AM CDTFlash Flood WarningHGXChambers, Galveston3 hr
Jun 2, 12:09 PM CDTSpecial Marine WarningHGX96 min
Jun 2, 2:26 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, Walker, Waller3 hr
Jun 2, 2:40 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
Jun 2, 3:38 PM CDTSpecial Weather StatementHGXSan Jacinto52 min
Jun 2, 4:04 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris3 hr
Jun 2, 4:10 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto3 hr
Jun 2, 4:57 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Harris, Liberty2 hr
Jun 2, 5:16 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery119 min
Jun 2, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton113 min
Jun 2, 5:26 PM CDTSpecial Marine WarningHGX64 min
Jun 2, 5:36 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery3 hr
Jun 2, 5:38 PM CDTSpecial Weather StatementHGXChambers52 min
Jun 2, 5:49 PM CDTSpecial Weather StatementHGXChambers41 min
Jun 2, 6:01 PM CDTSpecial Weather StatementHGXFort Bend59 min
Jun 2, 6:12 PM CDTFlash Flood WarningHGXChambers, Harris3 hr
Jun 2, 6:29 PM CDTSpecial Marine WarningHGX31 min
Jun 2, 6:39 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Wharton111 min
Jun 2, 6:50 PM CDTRiver Flood WarningHGXHarris24 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.